MAUDE Adverse Event Report: TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT

TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT
Model Number IPN048826
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "open primary packaging.This was noted on 1 device." this occurred during inventory inspection.No patient inv olvement.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit mad100 mad nasal with 3 ml syringe for investigation.The returned sample was visually examined with and without magnification.Visual examination of the returned device revealed that the package was torn along the perforation of the package that is there to open it.There were no other defects observed with the package and it was confirmed to be completely sealed other than where it was opened along the perforation.It would not take much pressure to open the package along the perforation.A device history record review was performed and no relevant findings were identified.The reported complaint was confirmed based upon the sample received.Visual examination of the returned device revealed that the package was torn along the perforation of the package that is there to open it.There were no other defects observed with the package and it was confirmed to be completely sealed other than where it was opened along the perforation.It could not be determined when the package got opened, but it appears that the package most likely got caught on something during storage/shipping that caused it to partially open along the perforation.Teleflex will continue to monitor and trend on this reported issue.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
MAD NASAL WITH 3 ML SYRINGE
Common Device Name
NEBULIZER, MEDICINAL, NON-VENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16553942
Report Number3003898360-2023-00433
Device Sequence Number5088623
Product Code CCQ
UDI-Device Identifier14026704613103
UDI-Public14026704613103
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2025
Device Model NumberIPN048826
Device Catalogue NumberMAD100
Device Lot Number73E2200224
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown